# SDR P5CA9701304

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 - CORROSION, LWR SURFACE STA 980 LEFT FORWARD ATTACH FITTING TO KEEL BEAM AROUND FASTENERS.  CORROSION REMOVED PER BOEING SRM 53-30-01 WITHIN LIMITS IAW SRM 53-10-01 FIG 1 ORIG MAT .560 NOW .543 TREATED AND PRIMED IAW SRM 53-10-06.
